T Nation

Post Steroid Abuse. 27yr old Needs Help w/ TRT


#1

Hey. First of all, thank you very much for this very informative forum. I really appreciate all the good topics and knowledge available here. Its amazing.

Im a 27year old male, living in Denmark. Ive had a history of longterm anabolic steroids usage, which resulted in my system never returning to normal function.

Ive got some bloods drawn the 17th of december last year, which showed low test, but my doctor told me to try'n wait it out;

SHBG: 21,8 nmol/L (ref. 17,3 - 65,8)
Testosteron (KPLL):stuck_out_tongue_winking_eye: 9,35 nmol/L (ref. 8.02 - 25,50)
P-Testosteron/SHBG ratio: 0.429 (ref. 0.233 - 1.03)

No estradiol drawn for this test, but clearly I suffer from low test, which explains my cloudiness thinking, VERY low libido, bad mood and depression. No energy whatsoever.

Well, i tried waiting it out as my doc told me to, and these are the bloods I had drawn more than 6months later, 30 juni 2015.

SHBG: 34.4 nmol/L (ref. 17,3 - 65,8)
Testosteron (KPLL):stuck_out_tongue_winking_eye: 10.60 nmol/L (ref. 8.02 - 25,50)
P-Testosteron/SHBG ratio: 0.308 (ref. 0.233 - 1.03)
Estradiol;P: 0.08 nmol/L (ref. XXX - 0.19)

At first when my doc told me to wait it out, I made a decision that I would look into TRT my self. I was very frustrated with my life, and I haven't had sex with a girl for almost to years, im afraid of not performing, and due to the low libido I also have very little interest in life(sex) in general.

So.

I decided to run a protocol of

67,5mg test-e, x2 weekly.
0.5 mg adex, x2 weekly.
250iu hCG, x2 weekly.

First shot was the 2nd of july, and boy what a sudden change in my energy. Some must have been placebo, but i felt great, and my testicles were tingling and i also thought alot about sex. I was also a lot stronger than usual, and my mind were finally thinking clearly again. Its hard to explain, but I guess you can relate.

These last days Ive been feeling horrible, so Im worried about my adex dose being to high. But hence the ester of enantathe, more test is getting released and so i shouldnt lower the adex dosage right? (i actually already did lower it to 0.25 twice a week!?)

Since i live in Denmark, its very hard to get proper medical advice, were so long behind in education on this field, so you guys are like all Ive got for advice.

If anyone from Denmark reads this and knows about a good doctor in Copenhagen area please reply.

I sleep well, eat well, train often etc etc. Not on any other medication.

I could use advice on my further journey down this TRT road. I want my libido back.

Thanks in advance, and sorry for the long post

BTW. I already did bloat quite alot overall.


#2

Please read these stickies:
- advice for new guys
- things that damage your hormones

You may be an anastrozole over-responder. Stop for 5 days then resume at 1/4th dosing. You may need to dissolve adex in liquid then dispense by the drop. Vodka works good, 1mg/ml. Shale before dispensing. When you feel that E2 levels are better for you, then get lab work. If you test now, lab may not resolve the amount then the result is quite useless as you then cannot calculate a dose change.

Many have iodine deficiency. See 1st paragraph in 'advice for new guys'


Your sources of iodine are iodized salt and bread. Sea salt has no useful amounts of iodine unless package states iodized.

Not many Danes here.


#3

I stopped taking adex completely, and I still feel like shiet. No libido, no energy at all, very depressed.

Maybe my E2 lvls are high without me noticing passing the "sweet" spot? I have no idea about the timespan of these hormones going up and down.

Any advice?

Wait even longer.(if E2 is low, and coming back up) (How long can it take for E2 to go up?)

Dose very little Adex?(If E2 is high again??)

Labs are not an option at this point in my country.


#4

For me, e2 can take a couple weeks to rebound from to much adex.


#5

So, a little update from my side.

As I wrote earlier, I stopped taking arimidex completely, and waited for reactions. I began feeling better and better, energy/libido/mood was very good, but still not 100% stable.

I think that I passed the sweet spot and I now suffer from High E2. It sucks, but it is no way near as bad as low E2, holy crist that sucks.

How do I microdose arimidex? Ive heard something about dissolving a pill in vodka.

Lets say i dissolve a pill in 1ml vodka, how many drops should I try taking?

Apparently .25 mg of arimidex EOD or E3D is way to much for me, and theres still the half-life of adex to take in consideration.

Any help and advice appreciated!

David


#6

Instead of taking arimidex, first try reducing your testosterone dose, which will bring estradiol down as well. More isn't better.


#7

This.

Fluctuation is bit bigger with once a week shots but it's life with these things anyway. I also think you won't notice much if any real difference with energy. You shouldn't expect to experience "peak" condition every day in the first place. That's not normal by any means for a human.

For example try 100mg per week with 1 shot, half life is approx 8 days.
But you really should do the lab works after you stick to a protocol a certain time.